DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/212

Full metadata record

DC FieldValueLanguage
contributor.authorBehera, A-
date.accessioned2006-01-25T11:58:25Z-
date.available2006-01-25T11:58:25Z-
date.issued1998-
identifier.citationFuzzy Sets and Systems, Vol 96, Iss 1, P 119-123en
identifier.urihttp://hdl.handle.net/2080/212-
descriptionCopyright for this article belongs to Elsevier Science Ltd http://dx.doi.org/10.1016/S0165-0114(96)00287-4en
description.abstractBy introducing fuzzy upper and lower correspondence between fuzzy topological spaces, the fuzzy version of the topological intersection theorem is proved.en
format.extent479649 bytes-
format.mimetypeapplication/pdf-
language.isoen-
publisherElsevieren
subjectFuzzy pointen
subjectFuzzy compact topological spaceen
subjectFuzzy connected topological spaceen
subjectFuzzy upper and lower semicontinuous correspondenceen
titleFuzzy topological intersection theoremen
typeArticleen
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
ab2.pdf468KbAdobe PDFView/Open

Show simple item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback